# SDR DALA2024030503009

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 908 L28l/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=908 BTW LONG 28L AND 28R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00241: CORROSION LEVEL 2. FRAME CLIP STA Y=908 BTW LONG 28L AND 28R AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0230532)
